It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Zoloft induced Depersonalization?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-09-2005, 03:21 PM   #1
    danilee
    Senior Member
    (female)
     
    danilee's Avatar
     
    Join Date: Jan 2005
    Location: North Texas
    Posts: 133
    danilee HB User
    Zoloft induced Depersonalization?

    I started zoloft about 2 weeks ago. I have been having some major symptoms of DEpersonalization. I feel horrible. I feel like I am not me, I dont belong in my body. I feel like life isnt real, if I think about it I can really work myself into a major panic. This is really freaking me out. I know who everyone is around me, I know the date, and all that. I just feel out of it, like I am going schitzo, or I am going to lose my mind at any moment. I am totally obessessing over this because of how awful I feel. I cant believe I can even sit and type. I feel like screaming, and running, but only from myself. Is this the Zoloft? I was prescribed it for anxiety, panic and OCD. I think its no good. Thank you anyone

     
    Sponsors Lightbulb
       
    Old 07-10-2005, 12:46 AM   #2
    James925
    Junior Member
     
    James925's Avatar
     
    Join Date: Jan 2004
    Location: SF Bay
    Posts: 47
    James925 HB User
    Re: Zoloft induced Depersonalization?

    I started zoloft almost three weeks ago... There have been times where i feel nuts but i'm trying to wait it out. I hear that it will get better after four weeks or so.

     
    Old 07-10-2005, 06:38 AM   #3
    americandancer
    Senior Veteran
    (female)
     
    americandancer's Avatar
     
    Join Date: Dec 2004
    Posts: 955
    americandancer HB User
    Re: Zoloft induced Depersonalization?

    My dr. started me at zoloft 150mg and I felt that way when taking it. I don't take it anymore....I think the starting dose may have been too high. I also had a "buzzing" in my head.

     
    Old 07-10-2005, 08:26 AM   #4
    jjules
    Senior Member
    (female)
     
    jjules's Avatar
     
    Join Date: Jul 2005
    Location: Iowa
    Posts: 279
    jjules HB User
    Re: Zoloft induced Depersonalization?

    When I took Zoloft several months ago I started getting muscle spasms all over my body. This is still going on even though I quit taking it right away. I'm not sure if it was just the Zoloft or the combo of blood pressure medicine she had me taking also. It also mad me feel all drugged up kinda like a walking zombie. I hate that feeling. Good luck in finding the one for you. Jules

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Lexapro vs. Zoloft ~ Questions, help appreciated. xMzS13x Anxiety 8 10-28-2008 11:26 AM
    Best time to take Zoloft (sertraline) bratforlife Anxiety 5 06-14-2008 06:02 PM
    Depersonalization on Zoloft...FYI Tim 007 Anxiety 47 05-19-2008 10:35 PM
    Victim of Zoloft (HELP!) dextar Panic Disorders 7 05-31-2006 09:10 PM
    Zoloft induced Depersonalization danilee Panic Disorders 20 08-26-2005 12:03 AM
    Post Tramatic Stress Disorder/bad reaction to ZOLOFT mohouse Post-Traumatic Stress Disorder (PTSD) 0 01-14-2005 08:45 PM
    Zoloft / depersonalization question zekat Anxiety 8 02-16-2004 09:02 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:42 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!